# SDR DLL10954271

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1162
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Failed
- Location: Nr 2 Pac
- Component: FS21415
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAX - ON CLIMBOUT, REPORT SMOKE OILY/CHEM SMELL AFT CABIN. VENTED A/C PER POM, NR 2 PACK HOT AIR MAN SHOWED 145, NO LIGHT.  CA CREW VERBAL NR 2 PACK OFF, NO MORE SMOKE.  FWD NR 2 PACK TO MCO AND PLAC PER 21-51-07A, PACK VALVE LOCKED CLOSED.  REPLACED TRIM VALVE SEAL UNLOCKED PACK FLOW CONTROL VALVE, OPERATION NORMAL.
